MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TAP FOR 2.0MM CORTEX SCREWS 54MM; DRIVER,WIRE,BONE DRILL MANUAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TAP FOR 2.0MM CORTEX SCREWS 54MM; DRIVER,WIRE,BONE DRILL MANUAL
Model Number 311.19
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: investigation flow: damage.Visual inspection: the tap for 2.0mm cortex screws 54mm (p/n: 311.190, lot number: 2779963) was received at us cq.Upon visual inspection, the tap is broken at the first thread form.No other issues are identified.Device failure/defect identified? yes.Document/specification review: no design issues or discrepancies were identified.Complaint confirmed? yes.Investigation conclusion: this complaint is confirmed as the tap is broken at the first thread form.No definitive root cause could be determined based on the provided information.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: part: 311.190-exs.Lot: 2779963.Manufacturing site: bettlach.Release to warehouse date: dec.16, 2011.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance's were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on march 24, 2020, the two (2) taps for cortex screws were found to be broken during reverse logistics audit of returned device at millstone.There was no patient involvement.This complaint involves two (2) devices.This is report 2 of 2 for (b)(4).

Brand Name
TAP FOR 2.0MM CORTEX SCREWS 54MM
Common Device Name
DRIVER,WIRE,BONE DRILL MANUAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9968589
Report Number2939274-2020-01886
Device Sequence Number11324743
Product Code DZJ
UDI-Device Identifier10886982187291
UDI-Public(01)10886982187291
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K150796
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number311.19
Device Catalogue Number311.19
Device Lot Number2779963
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2020
Initial Report FDA Received Date04/16/2020
Patient Sequence Number1